Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Meese

Veteran Member
  • Total Reviews

    0
  • Content Count

    61
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Meese

  • Rank
    Accutaning!
  1. blah, I was on Accutane, I drank about 2 times a week. That was my self negotiated lifestyle. I figured as long as I limit myself I will be all fine.
  2. It's been about 1-2 months since I've been off Tane but I still have scars!! I must say the scars are SLOWLY going away, that or I'm just lying ot myself. THe progress is so minimal that I can't tell if it's actually going away. What should I do to speed up this process?!
  3. 1. Exercise multiply times per week, mostly weight/strength training. I started my accutane course right before I went into my PE course. I am training to become a firefighter, and I have 2 hours a class 3 days a week. I was worried that while I would be on Accutane my body would collapse, but it hasn't and it doesn't seem like it will be anytime soon. I'm on 40mg a day and I'm on month 4 now. I do some intense working out and so far I don't think any of my joints or muscles are irregular. So
  4. umm if it comes back what happens if I start another course? WIll I get crazy breakouts again? Maybe I should go for a 5th month?
  5. This is my 4th month at 40mg a day for consistent mild acne. Now all that is left is more like dark spots, not red but dark. Red is the ugly pimple stage one, now the dark looks like the dead flatten pimples.
  6. OK after one hell of a 3 month rollercoaster of pimples, cysts and breakouts my face is bumpless. I have like one or two "pimples" nothing like it was before so it's nothing. But now that I'm recovering and my face is smoother, but still dry, I have to deal with a messload of scars and spots. Exactly how long will it take for the scars and spots to go away. I have another month of pills left. ONce I'm off accutane my face should heal quickly right? Since accutane slows down the healing process
  7. Someone told me that smoking allows smoke to get in your face and your face will produce oil thus making you break out. Some of my friends notice they breakout after they smoke weed. ANyways cigarrettes are bad for many reasons, and if you were really as bothered by acne as the rest of the people here were, you'd throw your cig pack out right now.
  8. hehe I just made this thread a week ago. They said ti'll get your blood all high and you could fail your blood test. And it could cause extra stress on the liver.
  9. Nice, I posted this up right after the Grey Goose. Good guess. I think I will just not drink until my face clears up. My friend thinks alcohol makes him break out, so this gets me worried anyways.
  10. I am on 40mg a day. I have been drinking last week and this week, just 2 days so far on tane. It's not heavy drinking, just enough for a cool buzz, bout 4-5 shots of vodka. How damaging would this be if I were to do it say 3 times a week? I haven't had a hangover, I am not a heavy drinker. I just need to know in order to have a good time and play safe. Thanks!
  11. I am on tane right now, my pimples and cysts are flattened out, pretty much... I am now just colors, really unattractive. My friend said put ice on my face twice a day and it will "fade" or something. How effective is this?
  12. Man I thought initial breakout simply meant just a breakout. I had mild acne when I went on tane. My first month my face hurt so bad. I looked like a Gusher (you know the commercial of them kids eating candy). I woke up and I was like AHHHHHHH IT HURTS MY FACE HURTS. Then I lookd in the mirror, instead of thinking pizza face, I thought Pizza w/ Sausage topping face. It was pretty damn intense one month I say.
  13. I don't know I'm not unsatisfied by the fact he hasn't set up the bloodtests for me. I'm a bit too busy to be adding stuff onto my list, there are days I forget to take the pills until late at night. ALright I'll see what I should do. THanks
  14. Alright so I've been on tane for 2 months now w/o blood tests. During these 2 months I was on 40mg every other day. Now I'm on 40mg a day, but my doc still hasn't arranged for blood tests, is this something I have to do on my own? How much will it cost, moneywise and time. Thanks! I have a feeling I don't need these tests or care for them.
  15. I had a crazy TWO initial breakouts on Claravis (generic accutane), it was so bad to the point where children would cry and parents would scream MONSTER at me. *sarcasm*, but I really broke out, I'm still recovering from the 2nd one, and I'm on month two. This week I got 3 pimples on my body, which I usually do not get.
×